Alert archive / North Dakota / Special Weather Statements in 2015
Special Weather Statement, NWS Bismarck, ND
NWS Bismarck, ND issued this special weather statement at Sep 6, 2015, 3:11 AM CDT for Pierce County, North Dakota. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 6, 2015, 3:11 AM CDT (08:11 UTC)
- Expired
- Sep 6, 2015, 3:45 AM CDT
- In force
- 34 min
- Issued by
- NWS Bismarck, ND
County Pierce County, ND
The radar
The Minot AFB radar (KMBX), 85 km from the middle of the area, began a volume at 08:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 8.2 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 559 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 1382 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
816
WWUS83 KBIS 060811
SPSBIS
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
311 AM CDT SUN SEP 6 2015
NDZ012-013-022-023-060845-
MCHENRY-PIERCE-WELLS-SHERIDAN-
311 AM CDT SUN SEP 6 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
SHERIDAN...SOUTHWESTERN PIERCE...SOUTHEASTERN MCHENRY AND
NORTHWESTERN WELLS COUNTIES...
AT 310 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR DRAKE TO 7 MILES EAST OF MCCLUSKY...AND MOVING
NORTHEAST AT 50 MPH.
WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HARVEY...DRAKE...ANAMOOSE...MARTIN...BALTA...DENHOFF...ORRIN...
SILVA...SELZ AND SHEYENNE LAKE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4838 9985 4802 9985 4801 9981 4785 9981
4784 9979 4767 9977 4744 10027 4794 10045
TIME...MOT...LOC 0810Z 228DEG 42KT 4790 10040 4750 10028
$$
MATHEWSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this special weather statement went out at Sep 6, 2:09 AM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Sep 6, 2:09 AM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 209 AM CDT SUN SEP 6 2015 .UPDATE... ISSUED AT 207 AM CDT SUN SEP 6 2015 WITH THE LINE OF STORMS OVER CENTRAL NORTH DAKOTA GENERATING SEVERE WIND GUSTS...WE ADDED COUNTIES AHEAD OF THE STORMS TO THE WATCH AND EXTENDED IN TIME FOR A COUPLE OF HOURS. UPDATED PRODUCTS ARE OUT. UPDATE ISSUED AT 128 AM CDT SUN SEP 6 2015 SEVERE THREAT REMAINS WITH THE LINE OF STORMS PUSHING RAPIDLY NORTH AND EAST ACROSS CENTRAL NORTH DAKOTA. REMOVED SOUTHWESTERN NORTH DAKOTA FROM THE WATCH...AND SEE NO PURPOSE TO ADD ADDITIONAL COUNTIES AHEAD OF THE LINE OF STORMS. UPDATE ISSUED AT 946 PM CDT SAT SEP 5 2015 THUNDERSTORMS CONTINUE TO INCREASE IN COVERAGE AND INTENSITY OVER SOUTHEAST MONTANA DURING THE PAST HOUR. STRONG FORCING ASSOCIATED WITH A SHORTWAVE LIFTING THROUGH CENTRAL MONTANA WITH A STILL UNSTABLE AIRMASS OVER FAR SOUTHEAST MONTANA INTO SOUTHWEST NORTH DAKOTA. BOTH HAIL AND WIND REPORTS FROM CONVECTION OVER SOUTHEAST MONTANA. THINK THE MAIN THREAT FOR STRONG TO SEVERE THUNDERSTORMS WILL BE OVER SOUTHWEST NORTH DAKOTA MAINLY ALONG AND SOUTH OF THE INTERSTATE. ATMOSPHERE BECOMES MORE STABLE AS YOU MOVE NORTH OF THE INTERSTATE. STILL EXPECT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS EXTENDING INTO NORTHWEST AND EVENTUALLY THE NORTH CENTRAL LATE TONIGHT. ALSO UNCERTAIN ABOUT INSTABILITY AS YOU MOVE FROM THE SOUTHWEST INTO THE SOUTH CENTRAL BUT WITH WATCH IN EFFECT EAST TO THE MISSOURI...WILL KEEP THE MENTION OF SEVERE HERE AS WELL. UPDATED POPS BASED ON LATEST RADAR ANALYSIS WITH HRRR AND EXP-HRRR FOR INPUT THROUGH AROUND 08 UTC. UPDATE ISSUED AT 734 PM CDT SAT SEP 5 2015 UPDATE TO CLEAN UP POPS OVER EASTERN NORTH DAKOTA THIS EVENING. LOOKS LIKE SHOWER AND ISOLATED THUNDERSTORM ACTIVITY SHOULD BE MOVING OUT OF EASTERN PORTIONS OF CENTRAL NORTH DAKOTA IN A COUPLE OF HOURS...THEN DRY SLOTTED UNTIL POSSIBLE SHOWERS MOVE INTO THE AREA TOWARD MORNING. UPDATE ISSUED AT 703 PM CDT SAT SEP 5 2015 SPC HAS ISSUED A SEVERE THUNDERSTORM WATCH FOR PORTIONS OF SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA...MAINLY SOUTH AND WEST OF LAKE SAKAKAWEA AND THE MISSOURI RIVER. VERY MOIST AND UNSTABLE ATMOSPHERE REMAINS ACROSS SOUTHWEST NORTH DAKOTA. TO THE WEST CONVECTION HAS FIRED OFF THE BIGHORNS ALONG A BOUNDARY THAT EXTENDS INTO FAR NORTHWEST SOUTH DAKOTA. ALSO...STRONG COLD FRONT WILL BE PUSHING SOUTHEAST THROUGH EASTERN MONTANA THIS EVENING. LATEST MESOSCALE MODELS HAVE NOT BEEN AS ROBUST AS EARLIER THIS AFTERNOON...BUT IF WE DO GET CONVECTION FIRING OVER SOUTHEAST MONTANA OR NORTHWEST SOUTH DAKOTA...IT WOULD LIKELY TRACK INTO SOUTHWEST NORTH DAKOTA...WHERE MUCAPES REMAIN ABOVE 2000J/KG AND 0-6KM BULK SHEAR AROUND 50 KNOTS ADVECTS INTO THE AREA. UPDATE ISSUED AT 534 PM CDT SAT SEP 5 2015 UPDATE TO CLEAN UP POPS A BIT ACROSS CENTRAL NORTH DAKOTA. SHOWERS AND SCATTERED THUNDERSTORMS CONTINUE TO LIFT NORTHEAST ACROSS CENTRAL NORTH DAKOTA. THE WEST AND SOUTH CENTRAL HAVE CLEARED OUT AND HAVE LOWERED POPS...AT LEAST FOR A WHILE. STILL REMAINS VERY UNSTABLE OUT WEST AND ANOTHER ROUND OF CONVECTION IS EXPECTED TO DEVELOP OVER SOUTHEAST MONTANA LATE THIS AFTERNOON OR EARLY EVENING AND TRACK INTO WESTERN NORTH DAKOTA. WILL CONTINUE TO MONITOR FOR POSSIBLE SEVERE...BUT FOR THE TIME BEING A LITTLE BREAK IN THE CONVECTION ACROSS THE WEST. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 230 PM CDT SAT SEP 5 2015 THUNDERSTORM POTENTIAL THIS AFTERNOON THROUGH TONIGHT HIGHLIGHTS THE SHORT TERM FORECAST. AS OF 1930 UTC...TWO CONVECTIVE COMPLEXES ACROSS CENTRAL NORTH DAKOTA IN ASSOCIATION WITH A SHORTWAVE ACROSS NORTH CENTRAL SOUTH DAKOTA...AND A THIRD COMPLEX ACROSS NORTHWEST NORTH DAKOTA ON THE APEX OF THE LOW LEVEL JET WHERE WARM AIR ADVECTION IS BEING MAXIMIZED...WILL CONTINUE TO PROPAGATE NORTHEAST THROUGH THE AFTERNOON. LOCALLY HEAVY RAINFALL IS THE PRIMARY THREAT WITH THESE PRECIPITATION AREAS. SPC HAS UPGRADED THE SOUTHWEST TO A SLIGHT RISK FOR SEVERE STORMS THIS AFTERNOON AND EVENING. WHILE CONVECTIVE COVERAGE WILL BE MORE SCATTERED...THE AREA IS BEGINNING TO CLEAR OUT WITH 60S F DEWPOINTS IN PLACE UNDER FAVORABLE SOUTHWEST FLOW ALOFT. FOR LATE THIS EVENING AND INTO THE OVERNIGHT...THE 14-18 UTC OPERATIONAL AND EXPERIMENTAL HRRR ITERATIONS...12 UTC NAM NEST AND 12 UTC WRF-ARW/NMM RUNS ALL SHOW A CONVECTIVE COMPLEX PROPAGATING OUT OF MONTANA INTO WESTERN NORTH DAKOTA ASSOCIATED WITH STRONG DIFFLUENCE AHEAD OF THE DEEPENING UPPER LEVEL LOW ACROSS SOUTHEAST ALBERTA. CERTAINLY COULD NOT RULE OUT A STRONG TO SEVERE STORM WITH AROUND 1000 J/KG OF ELEVATED CAPE AND AROUND 30-40KTS OF DEEP LAYER SHEAR. IN REGARDS TO FOG FOR TONIGHT...A SIMILAR SETUP IS IN PLACE FOR TONIGHT AS IT WAS LAST NIGHT...SO ADDED FOG TO MOST OF THE AREA. THE DRY SLOT OF THE AFOREMENTIONED LOW WILL OVERTAKE WESTERN AND CENTRAL NORTH DAKOTA ON SUNDAY...WITH A COOLER...BREEZY BUT DRIER SUNDAY AHEAD. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 534 PM CDT SAT SEP 5 2015 IFR STRATUS AND PATCHY FOG FROM THIS MORNING HAS IMPROVED THIS AFTERNOON. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE NORTH CENTRAL AND EAST WILL CONTINUE...WITH ANOTHER ROUND ENTERING WESTERN NORTH DAKOTA TONIGHT. FOG AND STRATUS IS EXPECTED ONCE AGAIN LATE TONIGHT INTO SUNDAY MORNING ACROSS MUCH OF THE AREA. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 946 PM CDT SAT SEP 5 2015 IFR STRATUS AND PATCHY FOG HAS DISSIPATED MOST AREAS BUT IS EXPECTED TO RETURN LATER TONIGHT INTO SUNDAY MORNING. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS HAVE MOVED INTO THE EASTERN DAKOTAS...WITH ANOTHER ROUND ENTERING WESTERN NORTH DAKOTA LATER TONIGHT. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...NH SHORT TERM...AJ LONG TERM...AJ AVIATION...TWH
Hazardous weather outlook, Sep 6, 1:34 AM CDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 134 AM CDT SUN SEP 6 2015 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-070645- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 134 AM CDT SUN SEP 6 2015 /1234 AM MDT SUN SEP 6 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT THUNDERSTORMS CONTINUE NORTHWEST AND CENTRAL...SOME SEVERE WITH DAMAGING WINDS. THUNDERSTORM CHANCES WILL DECREASE TOWARDS SUNRISE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Sep 6, 1:19 AM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
119 AM CDT SUN SEP 6 2015
NDZ010-011-017-019-021-060700-
WARD-MOUNTRAIL-MERCER-MCKENZIE-MCLEAN-
119 AM CDT SUN SEP 6 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN MCLEAN...
NORTHWESTERN MERCER...MOUNTRAIL...NORTHEASTERN MCKENZIE AND SOUTH
CENTRAL WARD COUNTIES...
AT 119 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 5 MILES WEST OF 4 BEARS LODGE TO 11 MILES SOUTH OF
PARSHALL TO 4 MILES SOUTHEAST OF INDIAN HILLS RECREATION AREA...AND
MOVING NORTHEAST AT 60 MPH.
WIND GUSTS OF 50 TO 55 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
STANLEY...NEW TOWN...PARSHALL...MAX...PLAZA...MAKOTI...ROSS...
RYDER...PALERMO...RICE LAKE...DOUGLAS...ROSEGLEN...BLAISDELL...VAN
HOOK PARK...INDIAN HILLS RECREATION AREA...BELDEN...4 BEARS LODGE...
EMMET...RAUB AND WHITE SHIELD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4822 10156 4782 10112 4741 10202 4774 10223
4775 10227 4779 10227 4780 10235 4778 10237
4796 10292 4847 10255
TIME...MOT...LOC 0619Z 226DEG 53KT 4801 10270 4779 10217 4757 10201
MATHEWSLocal storm report, Sep 6, 2:00 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
200 AM CDT SUN SEP 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 AM TSTM WND GST 4 WNW PARSHALL 47.98N 102.22W
09/06/2015 M66 MPH MOUNTRAIL ND MESONET
MEASURED WIND GUST FROM MAFB OBSERVATION SITE.
&&
NHEINERTLocal storm report, Sep 6, 2:01 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
201 AM CDT SUN SEP 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 AM TSTM WND GST 2 S RYDER 47.89N 101.68W
09/06/2015 M60 MPH WARD ND MESONET
MEASURED WIND GUST FROM MAFB OBSERVATION SITE.
&&
NHEINERTLocal storm report, Sep 6, 2:29 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
229 AM CDT SUN SEP 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 AM TSTM WND GST UNDERWOOD 47.46N 101.14W
09/06/2015 M68 MPH MCLEAN ND TRAINED SPOTTER
PARTIALLY BUILT GARAGE WAS DAMAGED BY THE STRONG WINDS.
&&
NHEINERTSpecial weather statement, Sep 6, 2:45 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
245 AM CDT SUN SEP 6 2015
NDZ003-004-012-013-021-060830-
MCHENRY-PIERCE-RENVILLE-BOTTINEAU-MCLEAN-
245 AM CDT SUN SEP 6 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN MCLEAN...
NORTHWESTERN PIERCE...CENTRAL RENVILLE...MCHENRY AND BOTTINEAU
COUNTIES...
AT 245 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM GREENE TO 5 MILES EAST OF LANSFORD TO 7 MILES
NORTHEAST OF DEERING TO 6 MILES NORTHWEST OF KARLSRUHE TO 4 MILES
SOUTHWEST OF BUTTE...AND MOVING NORTHEAST AT 50 MPH.
WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BOTTINEAU...MOHALL...TOWNER...WESTHOPE...LANSFORD...GRANVILLE...
WILLOW CITY...UPHAM...NEWBURG...GREENE...MAXBASS...DENBIGH...
KARLSRUHE...BUTTE...SOURIS...ANTLER...BARTON...BERWICK...LANDA AND
RUSSELL.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
CENTRAL NORTH DAKOTA.
LAT...LON 4891 10049 4867 10015 4855 10015 4854 10010
4824 9999 4786 10051 4785 10058 4779 10061
4768 10076 4813 10073 4843 10097 4859 10131
4865 10185 4900 10156 4900 10069
TIME...MOT...LOC 0745Z 216DEG 44KT 4867 10173 4862 10126 4847 10094
4816 10070 4779 10073
MATHEWSSpecial weather statement, Sep 6, 3:11 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
311 AM CDT SUN SEP 6 2015
NDZ012-013-022-023-060845-
MCHENRY-PIERCE-WELLS-SHERIDAN-
311 AM CDT SUN SEP 6 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
SHERIDAN...SOUTHWESTERN PIERCE...SOUTHEASTERN MCHENRY AND
NORTHWESTERN WELLS COUNTIES...
AT 310 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR DRAKE TO 7 MILES EAST OF MCCLUSKY...AND MOVING
NORTHEAST AT 50 MPH.
WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HARVEY...DRAKE...ANAMOOSE...MARTIN...BALTA...DENHOFF...ORRIN...
SILVA...SELZ AND SHEYENNE LAKE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4838 9985 4802 9985 4801 9981 4785 9981
4784 9979 4767 9977 4744 10027 4794 10045
TIME...MOT...LOC 0810Z 228DEG 42KT 4790 10040 4750 10028
MATHEWSThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 10:26 PM CDT | Severe Thunderstorm Warning | BIS | Golden Valley, McKenzie | 64 min |
| Sep 5, 11:02 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley, Slope | 58 min |
| Sep 5, 11:16 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley, McKenzie | 59 min |
| Sep 6, 12:20 AM CDT | Severe Thunderstorm Warning | BIS | Dunn, Hettinger, Stark | 55 min |
| Sep 6, 12:44 AM CDT | Special Weather Statement | BIS | Dunn | 46 min |
| Sep 6, 12:51 AM CDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer, Morton, Oliver, Stark | 54 min |
| Sep 6, 1:19 AM CDT | Special Weather Statement | BIS | Mountrail | 41 min |
| Sep 6, 1:31 AM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer, Mountrail, Ward | 44 min |
| Sep 6, 1:42 AM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer, Morton, Oliver | 48 min |
| Sep 6, 1:57 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, McLean, Mountrail, Renville, Ward | 48 min |
| Sep 6, 2:33 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McHenry, McLean, Sheridan | 42 min |
| Sep 6, 2:45 AM CDT | Special Weather Statement | BIS | Bottineau, McHenry, Renville | 45 min |
| Sep 6, 3:33 AM CDT | Special Weather Statement | BIS | Rolette | 27 min |
| Sep 6, 4:25 AM CDT | Dense Fog Advisory | BIS | Dickey, Emmons, LaMoure, Logan, McIntosh | 4 hr |
| Sep 6, 7:33 AM CDT | Special Weather Statement | BIS | Stutsman | 27 min |
Nearby
Special Weather Statements in North Dakota, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.